# SDR DALA2025060904403

- Difficulty date: June 5, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 98,150 hours, 17,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1803 RED COVER OF TRACK LIGHTING ON WALL NEAR DOOR 2L BROKEN. CORRECTIVE ACTION: REPLACED RED LENSE AT 2L DOOR IAW B767 AMM 33-52. OK FOR SVC. (1007098)
